# SDR USAA2012121000021

- Difficulty date: December 8, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE RIGHT OVERWING EMERGENCY EXIT SIGN WAS BROKEN.  AFTER MAKING TEMPORARY REPAIRS TO THE EXIT SIGN, MAINTENANCE SUBSEQUENTLY REMOVED AND REPLACED THE EXIT SIGN.  OPS CHECK GOOD.
